# SDR K11A2016032291601

- Difficulty date: March 22, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 50,741 hours, 55,505 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Damaged
- Location: Master
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH AIRCRAFT ON GROUND, ATTEMPTED TO START APU TO REPOSITION, FOUND SHIP BATTERIES WEAK, INVESTIGATED AND DISCOVERED ONE OF THE SHIP BATTERY CASES DAMAGED.  REPLACED BATTERIES AND CHARGER.
